The Annals of Statistics

Discussion of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”

Judith Rousseau

Full-text: Open access

Article information

Source
Ann. Statist., Volume 43, Number 4 (2015), 1444-1447.

Dates
Received: January 2015
First available in Project Euclid: 17 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.aos/1434546208

Digital Object Identifier
doi:10.1214/15-AOS1270C

Mathematical Reviews number (MathSciNet)
MR3357864

Zentralblatt MATH identifier
1321.62044

Keywords
Empirical Bayes Bayesian credible sets frequentist coverage

Citation

Rousseau, Judith. Discussion of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”. Ann. Statist. 43 (2015), no. 4, 1444--1447. doi:10.1214/15-AOS1270C. https://projecteuclid.org/euclid.aos/1434546208


Export citation

References

  • [1] Bull, A. D. and Nickl, R. (2013). Adaptive confidence sets in $L^{2}$. Probab. Theory Related Fields 156 889–919.
  • [2] Ghosal, S., Ghosh, J. K. and van der Vaart, A. W. (2000). Convergence rates of posterior distributions. Ann. Statist. 28 500–531.
  • [3] Hoffmann, M., Rousseau, J. and Hieber, J. S. (2014). On adaptive posterior concentration rate. Technical report.
  • [4] van der Vaart, A. W. and van Zanten, J. H. (2009). Adaptive Bayesian estimation using a Gaussian random field with inverse gamma bandwidth. Ann. Statist. 37 2655–2675.

See also

  • Main article: Frequentist coverage of adaptive nonparametric Bayesian credible sets.